# SDR AALA201708119010

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR FRAME PASSENGER CREW DOOR EMERGENCY EXIT LIGHT LENS (4EA) IN PASSENGER CABIN. EMERGENCY EXIT LIGHT LENS REPLACED.
